# SDR 2ARF200908002

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 67,156 hours, 32,917 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426071
- Part serial: 181
- Condition: Failed
- Location: Anti-Skid Sys
- Part time: 27,005 hours, 15,279 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 60 KNOTS DUE TO THE WHEEL NOT TURNING, LIGHT TURNED ON.  MX DETECTED TRANSDUCER NR 4 PINS AND COVER DAMAGED;  ANTI-SKID TRANSDUCER NR 4 AND ANTI-SKID CONTROL BOX WERE REPLACED IAW MM 32-43-02, PAGE 202 AND 32-43-04 PAGE 201, ALSO, WIRING SYS WAS CHECKED IAW WDM 32-41-00, TESTED CORRECT.
